# SDR DALA2016042603306

- Difficulty date: April 25, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Access Door
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED COATED PAINT ON RUDDER ACCESS DOOR NR 6502G.  METALLIZED WAS FOUND DAMAGED, METALLIZED WAS REMOVED.  INSTALLED IAW SRM 51-70-1A --PARA 23.
